GL2xGSp2 L-values and Hecke eigenvalue congruences

Bergström, J., Dummigan, N., Farmer, D. et al. (1 more author) (2020) GL2xGSp2 L-values and Hecke eigenvalue congruences. Journal de Theorie des Nombres de Bordeaux, 31 (3). pp. 751-775. ISSN 1246-7405



  • Bergström, J.
  • Dummigan, N.
  • Farmer, D.
  • Koutsoliotas, S.
Copyright, Publisher and Additional Information: © 2020 The Author(s). This is an author-produced version of a paper subsequently published in Journal de Théorie des Nombres de Bordeaux. For the version of record please see:
  • Accepted: 25 October 2019
  • Published (online): 6 May 2020
  • Published: 6 May 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 01 Apr 2020 10:26
Last Modified: 08 Jun 2020 08:00
Published Version:
Status: Published
Publisher: Universite de Bordeaux
Refereed: Yes
Identification Number:
Related URLs:

Share / Export